# SDR 2016F00070

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: General aviation
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 33,264 hours, 23,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035403001
- Condition: Corroded
- Location: Bs 1015-1031
- Part time: 33,264 hours, 23,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE FLOOR SUPPORT CORRODED BEYOND ALLOWABLE LIMITS AT BS 1015-1031, STR 17.
